ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06





Cyclic subgroups of second degree full linear group over a field of the zero characteristic

Zhemuhova M. Z. , Pachev U. M.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
A description of cyclic subgroups in a full linear group \(GL_2 (F)\) over any zero characteristic field \(F\) is given.
Keywords: differential equations, great high-frequency items, averaging method, asimptotic, substantion.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт